It is currently Tue Aug 22, 2017 4:16 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Need help, anyone there?
PostPosted: Wed Feb 15, 2017 9:24 pm 
Offline
New Poster
New Poster

Joined: Wed Feb 15, 2017 9:03 pm
Posts: 1
I'm desperate, I'm scared and I'm alone. My oxycodone is out of control. I have Suboxone from my doc but I'm scared to use it in fear of wd. The longest I can go without using is 16 hours, is it enough? Really I just want someone to talk to. I'm alone.


Top
 Profile  
 
PostPosted: Wed Feb 15, 2017 11:48 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
It sounds like you would benefit from having a therapist or counselor. Does your doc provide those services, or refer to someone?

Remember that opioid withdrawal is VERY depressing. The combination of withdrawal, nighttime, darkness, and being alone can really distort a person's thinking, making the world appear bleak. Remember that your thoughts are distorted by withdrawal, and by the helplessness you feel from all that has led up to this moment. Things WILL be better-- for certain. Honestly-- with NO doubt, things will be better when the sun is up, and things will be better when you are out of this cycle.

Don't take buprenorphine now, because nighttime is not the right time to deal with precipitated withdrawal, if it does happen. Instead, try to sleep. Take a warm bath first, then get some sleep. Don't use, and wait until the sun comes up-- then start the induction process.

If your last opioid was methadone, you will want to wait longer than 24 hours. but if your last opioid was oxycodone, and you used it IV or nasal (rather than 'eating' them), you should be fine at 16 hours to do the induction. If you took oxycodone or other opioids orally, you may want to wait a bit longer.

If you are in significant withdrawal, you will almost surely feel better an hour after taking buprenorphine. If, by some chance, you do have PW, remember that the symptoms NEVER last very long. By the next day, the symptoms will be almost entirely gone. And again- you probably will not have PW. In the hundreds of inductions in patients over the years, I would approximate that maybe one in 20 had a negative experience at induction.

Lonely, hopefully you are at the starting point for many happy years. Make a commitment to get things going, and to follow whatever rules you need to follow in order to stay on buprenorphine for at least a year. I promise that if you do that, by next spring you will be amazed at how your life has changed, in many positive ways.

Good luck-- stick around!!


Top
 Profile  
 
PostPosted: Wed Feb 15, 2017 11:57 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1316
Hello Lonely,
You just received the best advice anyone could give you. From our own Dr J, the founder of this site. You are now at the edge of real change. It can happen for you, it did for me 6 years ago. It has for the many members here.
This medication will take away your need for pills, your cravings for more and after a short time of misery of wd your wd will be gone after induction.
Its ture, and it works. You ll see.
Please stick around, read what others have said in the Introductions forum. And if you get down and scared just reread Subdocs post again. It is all true and real.

You will be amazed at how your going to feel after induction Lonely. .hang in there..

Razor


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group